# SDR DHL9780601C

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Dented
- Location: B 2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, B-2  DOOR SILL DENTED.  REMOVED AND REPLACED SILL PER SRM 51-21-21.
